MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION AUTO EFFLUENT ACCESSORY AND EXTENSION; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION AUTO EFFLUENT ACCESSORY AND EXTENSION; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 115370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that while performing continuous renal replacement therapy, a prismax auto effluent bag was leaking at the junction of the bag and the tubing.To resolve this issue, the effluent bag was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information was available.
 
Additional Manufacturer Narrative
Additional information added to h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.The ¿auto effluent accessory¿ is an optional automatic effluent emptying accessory used with the prismax and intended to eliminate the need to drain or change effluent bags during therapy.The prismax machine is designed with a drip tray at the base of the control unit to collect fluid if a leakage is present; an alarm is generated when the amount of leaked fluid exceeds 50ml.There is no data indicating that the prismax failed in triggering an alarm if the effluent leak exceeded the 50ml limit.There was no patient injury or medical intervention associated with this case.The prismax is designed with leak detection and the reported event does not have the likelihood to cause or contribute to death or serious injury.

Brand Name
AUTO EFFLUENT ACCESSORY AND EXTENSION
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19397871
Report Number1416980-2024-02540
Device Sequence Number17881365
Product Code KDI
UDI-Device Identifier07332414118914
UDI-Public(01)07332414118914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Catalogue Number115370
Device Lot Number22I1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown